# SDR 02FDEA00522

- Difficulty date: July 25, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46800
- Aircraft time: 66,046 hours, 19,886 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR W/W SHEARED AT VERTICAL FITTING TO TRAPEZOIDAL PANEL AT OM SIDE OF W/W BS 1381.  INSTALLED NEW BOLT PER AOL 10-20088.
